# SDR QXEA9600497

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27442
- Make and model: Swrngn SA227AC
- Aircraft serial: AC750
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON BOTH ENGINE STARTS, CABIN FILLED WITH SMOKE. STARTED ENGINES I.A.W. MM 71-00-30  WITH BLEEDS ON SMALL AMOUNT OF SMOKE IN CABIN, CONTINUED ENGINE OPERATION UNTIL THE SMELL CLEARED.  SUSPECT DEICING FLUID HAD ENTERED THE ENGINES.  AIRCRAFT WAS RETURNED TO SERVICE.
